Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

The solution operator of the inhomogeneous Dirichlet problem in the unit ball


Authors: David Kalaj and Djordjije Vujadinović
Journal: Proc. Amer. Math. Soc. 144 (2016), 623-635
MSC (2010): Primary 35J05; Secondary 47G10
DOI: https://doi.org/10.1090/proc/12723
Published electronically: August 26, 2015
MathSciNet review: 3430840
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we estimate norms of integral operator induced by the Green function related to the Poisson equation in the unit ball with vanishing boundary data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J05, 47G10

Retrieve articles in all journals with MSC (2010): 35J05, 47G10


Additional Information

David Kalaj
Affiliation: Faculty of Mathematics, University of Montenegro, Dzordza Vašingtona bb, 81000 Podgorica, Montenegro

Djordjije Vujadinović
Affiliation: Faculty of Mathematics, University of Montenegro, Dzordza Vašingtona bb, 81000 Podgorica, Montenegro
Email: djordjijevuj@t-com.me

DOI: https://doi.org/10.1090/proc/12723
Keywords: M\"obius transformations, Poisson equation, Newtonian potential, Cauchy transform, Bessel function
Received by editor(s): October 9, 2014
Received by editor(s) in revised form: January 12, 2015
Published electronically: August 26, 2015
Communicated by: Franc Forstneric
Article copyright: © Copyright 2015 American Mathematical Society